# SDR MAS2008F00059

- Difficulty date: August 13, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 25,061 hours, 28,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING INOPERATIVE ROWS 2 AND 3.  REMOVED AND REPLACED FLOOR TRACK LIGHTING STRIP.  (S)
